# SDR DALA2016071805347

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 24R AND LONGERON 24R END CAP FROM STA 1002 AND STA 1022.  REPLACED LONGERON 24R F/S 1002-1022 + FWD END CAP IAW SRM 51-40-05, PG 17, NR 8, SRM 51-41-02, PARA D.  NOTE 3, FASTENERS FROM F/S 1002-1022 + SHEAR TIE AT F/S 1002-1022 LT OPEN TO FACILITATE, PRI 547501-14, NR 0100-0074.
